Lancaster EPrints

Noise-induced escape on time scales preceding quasistationarity:new developments in the Kramers problem

Soskin, Stanislav M. and Sheka, V. I. and Linnik, T. L. and Arrayas, M. and Kaufman, I. Kh. and McClintock, Peter V. E. and Mannella, R. (2001) Noise-induced escape on time scales preceding quasistationarity:new developments in the Kramers problem. Chaos, 11 (3). pp. 595-604. ISSN 1054-1500

[img]
Preview
PDF (Chaos2001PreStationarity.pdf) - Published Version
Download (319Kb) | Preview

    Abstract

    Noise-induced escape from the metastable part of a potential is considered on time scales preceding the formation of quasiequilibrium within that part of the potential. It is shown that, counterintuitively, the escape flux may then depend exponentially strongly, and in a complicated manner, on time and friction.

    Item Type: Article
    Journal or Publication Title: Chaos
    Additional Information: Copyright 2001 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Chaos, 11 (2), 2001 and may be found at http://scitation.aip.org/content/aip/journal/chaos/11/3/10.1063/1.1378788
    Subjects: Q Science > QC Physics
    Departments: Faculty of Science and Technology > Physics
    ID Code: 31821
    Deposited By: Professor P. V. E. McClintock
    Deposited On: 19 Feb 2010 10:58
    Refereed?: Yes
    Published?: Published
    Last Modified: 18 Jun 2015 05:26
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/31821

    Actions (login required)

    View Item